# SDR MWEA98827

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3913291
- Condition: Cracked
- Location: Bs 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT LONGERON SPLICE AT 28L AND FS 837 CORRODED AND CRACKED ON AFT END.  MX FABRICATED AND INSTALLED LONGERON SPLICE.
